# SDR UALA2012060803155

- Difficulty date: June 6, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,484 hours, 13,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Obstructed
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OFFWING ESCAPE SYSTEM DISABLE SWITCH IS OUT OF ADJUSTMENT.  FOUND SIDEWALL INSULATION CAUGHT UNDER DISABLE HANDLE STRAIGHT PIN ASSY.  REMOVED INSULATION, DISABLE HANDLE, S167 AND STRAIGHT PIN, ASSY OPS NORMAL.
